MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NEEDLE AUTOSHIELD DUO 30GX5MM USA; NEEDLE, HYPODERMIC, SINGLE LUMEN

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NEEDLE AUTOSHIELD DUO 30GX5MM USA; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 000000000000329515
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Material # 329515 material description - pen needle autoshield duo 30gx5mm usa material lot# - 4164034 complaint description ¿ please be advised that all needles from lot 4164034 are malfunctioning.When attempting to place on pen the springs popped off the nurses tried others from a different lot # with no incident.Note: attach is the photos and mail that was shared by the customer for further reference.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h3, h11.Correction to: h6 (type of investigation, investigation findings, and investigation conclusions).Investigation summary: no physical samples were received however the investigation was performed based on the photo(s) provided.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.No definitive root cause determined at this time.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situation analysis (sa) is required at this time.

Brand Name
PEN NEEDLE AUTOSHIELD DUO 30GX5MM USA
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key21454493
Report Number3023359743-2025-00153
Device Sequence Number17284996
Product Code FMI
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K223286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number000000000000329515
Device Lot Number4164034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date04/14/2025
09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown